# SDR SWIA201231658

- Difficulty date: August 14, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 41,556 hours, 56,734 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME 13 HAS TWO CRACKS AT UPPER DV WINDOW SEAL HEIGHT.  (C-CHECK)  REPAIRED FUSELAGE FRAME 13 UPPER DV WINDOW SEAL HEIGHT IN REFERENCE TO EMB ETD AND EMB SRM.
